2 doctors weighed in:

I wanted to know if feeling nauseous constantly has to do with a lupus symptom or a side effect of plaquenil (hydroxychloroquine)?

2 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Maybe Both

More than likely it is the plaquenil, (hydroxychloroquine) but lupus can also affect the GI tract.

In brief: Maybe Both

More than likely it is the plaquenil, (hydroxychloroquine) but lupus can also affect the GI tract.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Tony Ho
Internal Medicine - Infectious Disease

In brief: Could be either

Unfortunately, it could be either a symptom of your lupus or a Plaquenil (hydroxychloroquine) side effect.
Discuss with your rheumatologist.

In brief: Could be either

Unfortunately, it could be either a symptom of your lupus or a Plaquenil (hydroxychloroquine) side effect.
Discuss with your rheumatologist.
Dr. Tony Ho
Dr. Tony Ho
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors